# SDR CA140128012

- Difficulty date: January 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 33,980 hours
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 13063000055
- Condition: Damaged
- Location: Rudder
- Part time: 33,979 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A STRUCTURAL INSPECTION, MAINTENANCE NOTICED THERE WERE MISSING/SHEARED RIVETS ADJACENT TO WHERE THE RUDDER TORQUE TUBE ASSY ATTACHES TO THE RIB CLOSURE AND DOUBLER  DUE TO THE NATURE OF THE DEFECT A FLEET WIDE INSPECTION WAS COMPLETED ON AN ADDITIONAL 6 ACFT.  ONLY 1 OTHER ACFT EXHIBITED A SIMILAR DEFECT. THE SECOND ACFT INSPECTED WAS REPAIRED BY MAINTENANCE AND RETURNED TO SERVICE.   THE FOLLOWING PN ARE AFFECTED ON THE SUBJECT ACFT, TUBE ASSY TORQUE, PN: 101-630010-9, ITEM 325 RIB CLOSURE, PN: 130-630000-55, ITEM NR 115 DOUBLER, PN: 101-630000-121, ITEM NR 140 REF IML 55-40-00-03, FIGURES 1 & 2.  THE SUBJECT ACFT HAS ACCUMULATED 33979.5 HRS & 39886 CYCLES.  NOTE: THIS DISCREPANCY WAS NOTED DURING THE IMPORT INSPECTION OF THIS ACFT.
